Anacin

ANACIN® is used for the fast relief of headaches, fever, mild to moderate
aches, arthritic and rheumatic pain, toothaches and menstrual pain.

For fast relief of:
  • Headaches
  • Fever
  • Menstrual pain
  • Mild to moderate aches
  • Toothaches
  • Arthritic and rheumatic pain
Directions: Adults: take 1 or 2 tablets with 250 mL of water every 4-6 hours. Do not exceed 12 tablets in 24 hours. Use the smallest effective dose.

Active Ingredients in each tablet: Acetylsalicylic acid (ASA) 325 mg (NSAID)*,  Caffeine (32 mg). *Non-steroidal anti-inflammator drug.
Inactive Ingredients:
Cellulose, corn starch, hyprolose, hypromellose, methylcellulose, polyethylene glycol, sodium lauryl sulphate.

Caution:
Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Center or get medical help right away.

Do not use if you are allergic to salicylates, other NSAIDs, ingredients in this product, other pain relievers / fever reducers, have an ulcer or history of ulcers, liver or kidney disease, asthma brought on by salicylates or other NSAIDs, are prone to bleeding, use methotrexate 15mg / week or more, take other products containing ASA, salicylates or other NSAIDs like ibuprofen or naproxen, are in your last trimetser of pregnancy.

Ask a doctor or pharmacist before use if you have history of stomach problems such as heartburn, asthma, high blood pressure, heart disease, gout, severe anemia, glaucoma, other serious conditions, take 3 or more alcoholoic drings a day, are pregnant, breatfeeding or trying to conceive, having surery in 5-7 days, are 60 years or older, are taking acetaminophen, anticonvulsants, blood thinners, diuretics, medication for arthritis, diabetes or gout, methotrexate, sterooids or other medication.

Reye's Syndrome: Do not give to children under 18 years of age who have chicken pox, cold or flu symptoms before consulting ap hysician or pharmacist about this rare serous illness associated wtih ASA.
Stomach bleeding: ASA may case severe stomach bleeding. Stop use and get medical help right away if you have an of stomach bleeding's symptoms, mentioned on the insert.

Store at room temperature (15-30°C).

This product may not be right for you. Always read and follow the packaging instructions carefully.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.45ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;